Julien BRÉMONT

  • Fiche
  • Publications

Nom: BRÉMONT
Prénom: Julien
Site: UPEC
Bureau: P3 411
Téléphone: +33 1 45 17 65 98
Situation: Permanent
Statut: Maître de conférences
Équipe de recherche: Probabilités et statistiques
Courriel: julien.bremont [at] u-pec.fr
Page personnelle: http://perso.math.u-pem.fr/bremont.julien/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • Maximizing points and coboundaries for an irrational rotation on the Circle
    ETDS 33 1 (2013) 24-48     
  • Rational countable steps functions on the Circle and ergodicity of Maharam measures
    Bulletin of the London Math. Soc. 1 1 (2013) 1-13     
  • Davenport series and almost-sure convergence
    Quarterly Journal of Mathematics 62 1 (2011) 825-843     
  • Ergodic non-abelian smooth extensions of an irrational rotation
    Journal of the London Mathematical Society 81 1 (2010) 457-476     
  • Random walk in quasi-periodic random environment
    Stochastics and Dynamics 9 1 (2009) 47-70     
  • One-dimensional finite range random walk in random medium and invariant measure equation
    Ann IHP Prob/Stat 45 1 (2009) 70-103     
  • The singularity spectrum of the Fish's boundary
    ETDS 28 1 (2008) 49-66     
  • Entropy and maximizing measures of generic continuous functions
    CRAS 346 (2008) 199-201     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Créteil Val-de-Marne
61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil